Journal of Mathematics and Applications

Current Issue

Vol 46 No 1 (2023)
Published December 1, 2023

The Journal of Mathematics and Applications (JMA) is a continuation of Scientific Research Papers of Rzeszów University of Technology. The series Mathematics and Physics was issued from 1984 to 1993, whereas the series Mathematics was issued from 1993 to 2004 – 27 issues in total. Subsequently, this publishing house was transformed into self-reliant publishing house under the name Journal of Mathematics and Applications (subject to the foregoing numeration). The first issue of that journal appeared in 2006. In 2020 vol. 43 of Journal of Mathematics and Applications was issued.
The version of the original articles is a printed version.
At the end of each scientific research paper will be given websites, which are available:

  • reviewing rules,
  • information and instructions for authors,
  • review form,
  • contact information for the editorial office and the publisher.

The Journal of Mathematics and Applications is indexed in the databases: MathSciNet (Mathematical Reviews), BazTech and Index Copernicus (ICV 2019: 96.16).
e-ISSN 2300-9926
p-ISSN 1733-6775

View All Issues